# SDR DHL97707001

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3451 · DME/TACAN System
- Part: Dme Interrogator
- Part number: 5222702063
- Condition: Inoperative
- Location: E/ E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 DME IS INOP.  MILEAGE DIFFERS FROM NR 1 DME FROM 20 MILES TO 150 MILES.  FLAG COMES INTO VIEW INTERMITTENTLY.   REMOVED AND REPLACED DME INTERROGATOR.  OPS CHECK OK PER M/M.
